# SDR DALA2016110308186

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CHANNEL STA Y= 1510 BTW 4 AND 8 HRS POSITION AT AFT ACC COMPARTMENT.  FRAMES (2 EA'S) WERE REPLACED PER DWG 9911843-1 AND -6 AND SRM 51-30-2.
